# SDR UIEA2019080634937

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,620 hours, 17,320 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Actuator
- Part number: 3790076105
- Part serial: 1491
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START FL 380, -43 C,  THREE ATTEMPTS UNSUCCESSFUL. PERFORM APU BITE CHECK IAW FIM 49-11- FT 987.  FOUND MINI FLAG 36, 38, 42, 66. FAULTS ECU SCV DRIVER SHORTED, ECU IGV ACTUATOR FAIL AND POSITION OF IGV NOT MATCHING.  R & R APU IGV ACTUATOR IAW AMM 49-52-02.  PERFORMED FIM 49-11 FT 987 APU BITE PROCEDURE, NO FAULTS NOTED. NO FLAGS NOTED.  PERFORMED OPS CHECK OF APU IAW AMM 49-11-00, OPS CHECKED GOOD.
